# SDR AALA20161117002

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 73,045 hours, 38,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 20526
- Condition: No Test
- Location: Emergency Lights
- Part time: 43,292 hours, 21,987 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROWS 28 THROUGH 32 FAILED TO TEST.  REMOVED AND REPLACED THE BATTERY PACK B5-107 IAW AMM 33-53-00.  OPS CHECKED GOOD.
